Global error estimation for explicit general linear methods

Ali Abdi, Gholamreza Hojjati, Giuseppe Izzo, Zdzislaw Jackiewicz

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We describe an approach to global error estimation for explicit general linear methods. This approach is based on computation of two numerical solutions by pairs of general linear methods of the same order and stage order and with proportional global error functions. The results of numerical experiments indicate that this approach is very accurate in constant and variable stepsize environments.

Original languageEnglish (US)
Pages (from-to)1075-1093
Number of pages19
JournalNumerical Algorithms
Issue number3
StatePublished - Mar 2022


  • Fixed-stepsize methods
  • General linear methods
  • Global error estimation
  • Inherent Runge–Kutta stability

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Global error estimation for explicit general linear methods'. Together they form a unique fingerprint.

Cite this